# SDR SIMA200704409

- Difficulty date: February 11, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Aircraft time: 16,030 hours, 14,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS STAY ON ALL THE TIME.  REPAIRED BROKEN GROUND WIRE AT GS8008 IAW EMB AMM 20-13-21.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
